Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have recently been struggling with acne problems. Went to the doctor who prescribed 5%BP and Clindamycin Topical Gel. Also prescribed Zovia birth control. I have been consistently using all medication for approx. 2 weeks and noticed that I am having a lot of whiteheads popping up. Usually in the morning I notice about 3 or 4 new ones. They are not really inflammed alough a couple have been. I'm just wondering if this is typical and probably just an initial breakout. I'd really hate to give up so fast but I can't stand this. Please anyone help if you have had any experience like this. THANKS =)

Share this post


Link to post
Share on other sites

I was on Clindamycin too for during the day and Tazorac at night. I didn't have an initial breakout but I was really dry and flaky! I would sit in class and subtly remove skin flakes from my face :ninja: No matter how much moisturizer I put on. My acne might not have been as bad as yours though. Or it may have been that the Tazorac was strong enough that it killed the whiteheads before they popped up the next day. I eventually stopped the Clindamycin and just stuck with the Tazorac by itself whcih worked for me.

Share this post


Link to post
Share on other sites

In my case, when I started using antibiotics orally, I got whiteheads popping up on my face everyday for like a week or two. Though I was prescribed a birth control pill, I haven't started on it yet, so my guess was that those whiteheads were caused by either my topical med or Doxycycline. It was weird coz I never had massive whitehead surfacing my skin at the same time. I thought it was an initial break out as well.. But when I asked my dermatologist about it, he said that antibiotics wouldn't cause IB.

Share this post


Link to post
Share on other sites

thanks you guys are probably right about the birth control and not the topicals. how long do you think it will take to notice an improvement after starting my birth control? I'm currently starting on the 3rd week and am kinda scared that i might break out a lot when taking just the reminder pills. do you think i should skip the reminder pills and start a new pack or take it regularly?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×